# SDR ZZDA2011728

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S DISCOVERED EMER EXIT SIGN COVER IN FWD GALLEY.  SIGN COVER BELONGS ON BUSINESS CLASS CEILING EXIT SIGN.  INSTALLED NEW LENS, SP8103, AT FWD EXIT SIGN.
